# SDR UPS03840035

- Difficulty date: January 3, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 65,356 hours, 26,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5616306171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  STA 950 INTERCOSTAL IS CRACKED BETWEEN MAIN LANDING GEAR DOORS AT RBL 4.  REMOVED AND REPLACED INTERCOSTAL IAW DWG 5616306, AND SRM 51-1-20D.
